# SDR GTIA2018060182671

- Difficulty date: May 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 13,043 hours, 5,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG ODOR IN THE MIDDLE OF THE CABIN.   THE ODOR WAS GONE AFTER THE APU BLEED TURNED OFF.  PERFORMED TSM 05-50-00-810-831.228789902,  PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00.   NO ODOR NOTICED.
